# SDR SWAA2022041982021

- Difficulty date: March 9, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Bulkhead
- Part number: 122GW
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BULKHEAD PANEL 122GW AT FWD CARGO COMPARTMENT 2022-122049 / [01] EVATED CRACK BULKHEAD PANEL 122GW AT FWD CARGO COMPARTMENT AND FOUND WHITIN LIMITS TO REPAIR.I.A.W. 25-52-00-200-803 PARAGRAPH 2.D (9)(10)(B) . DAMAGE SIZE:L=1IN AND REPAIRED I.A.W. 25-52-01-300-804 PARAGRAPH 3.F. TOOL USED:CALIPER P/N:500-1O7-30; S/N:A21146280;DUE DATE:17 OCT 22.;[02] EVATED CRACK BULKHEAD PANEL 122GW AT FWD CARGO COMPARTMENT AND FOUND WHITIN LIMITS TO REPAIR.I.A.W. 25-52-00-200-803 PARAGRAPH 2.D (9)(10)(B) . DAMAGE SIZE:L=1IN AND REPAIRED I.A.W. 25-52-01-300-804 PARAGRAPH 3.F. TOOL USED:CALIPER P/N:500-1O7-30; S/N:A21146280;DUE DATE:17 OCT 22.
